Alert archive / Florida / High Surf Advisories in 2013

High Surf Advisory 2, NWS Mobile, AL

July 3, 2013

NWS Mobile, AL issued this high surf advisory at Jul 3, 2013, 1:33 PM EDT. It took effect at Jul 4, 2013, 2:00 AM EDT. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Jul 3, 2013, 1:33 PM EDT (17:33 UTC)
In effect from
Jul 4, 2013, 2:00 AM EDT
Expired
Jul 6, 2013, 2:30 PM EDT
In force
61 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WHUS44 KMOB 031733
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1233 PM CDT WED JUL 3 2013

...THERE IS A HIGH RIP CURRENT RISK ALONG AREA BEACHES THROUGH FRIDAY
EVENING...

...A HIGH SURF ADVISORY IS IN EFFECT FROM 1 AM THURSDAY THROUGH 7 PM
CDT FRIDAY...

.AN INCREASINGLY STRONG ONSHORE WIND FLOW COMBINED WITH ROUGH SURF
AND A SPRING TIDAL CYCLE WILL CREATE A HIGH RISK OF RIP CURRENTS
THROUGH FRIDAY EVENING.

ALZ063-064-FLZ002-004-006-040145-
/O.NEW.KMOB.SU.Y.0002.130704T0600Z-130706T0000Z/
/O.EXT.KMOB.RP.S.0014.130703T1733Z-130706T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1233 PM CDT WED JUL 3 2013

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH FRIDAY EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 7 PM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 7 PM CDT
FRIDAY. 

A HIGH RISK OF RIP CURRENTS IS NOW IN EFFECT THROUGH FRIDAY EVENING.

* WAVES AND SURF...A ROUGH SURF WITH 5 TO 7 FOOT WAVES...POTENTIALLY
  HIGHER AT TIMES.

* TIMING...THROUGH FRIDAY EVENING.

* IMPACTS...THE COMBINATION OF THE INCREASING ONSHORE WIND...OFFSHORE
  SWELL...AND INCREASINGLY ROUGH SURF WILL LIKELY RESULT IN THE
  CREATION OF FREQUENT LIFE THREATENING RIP CURRENTS. BE WATCHFUL
  FOR BREAKS IN THE SURF LINE WHERE AN INCREASED RIP CURRENT RISK MAY
  EXIST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
9 follow-up statements
945 
WHUS44 KMOB 040056
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
756 PM CDT WED JUL 3 2013

...THERE IS A HIGH RIP CURRENT RISK ALONG AREA BEACHES THROUGH
FRIDAY EVENING...

...A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY THROUGH 7
PM CDT FRIDAY...

.AN INCREASINGLY STRONG ONSHORE WIND FLOW COMBINED WITH ROUGH
SURF AND A SPRING TIDAL CYCLE WILL CREATE A HIGH RISK OF DANGEROUS
AND POTENTIALLY DEADLY RIP CURRENTS THROUGH FRIDAY EVENING.

ALZ063-064-FLZ002-004-006-040900-
/O.CON.KMOB.SU.Y.0002.130704T0600Z-130706T0000Z/
/O.CON.KMOB.RP.S.0014.000000T0000Z-130706T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
756 PM CDT WED JUL 3 2013

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
7 PM CDT FRIDAY...

A HIGH RISK OF RIP CURRENTS IS FORECAST THROUGH FRIDAY EVENING.

* WAVES AND SURF...A ROUGH SURF WITH 5 TO 7 FOOT WAVES... 
  POTENTIALLY HIGHER AT TIMES. 

* TIMING...THROUGH FRIDAY EVENING.

* IMPACTS...THE COMBINATION OF THE INCREASING ONSHORE WIND... 
  OFFSHORE SWELL...AND INCREASINGLY ROUGH SURF WILL LIKELY 
  RESULT IN THE CREATION OF FREQUENT LIFE THREATENING RIP 
  CURRENTS. BE WATCHFUL FOR BREAKS IN THE SURF LINE WHERE AN 
  INCREASED RIP CURRENT RISK MAY EXIST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
169 
WHUS44 KMOB 041117
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
617 AM CDT THU JUL 4 2013

...THERE IS A HIGH RIP CURRENT RISK ALONG AREA BEACHES THROUGH
FRIDAY EVENING...

...A HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT FRIDAY...

.A MODERATE TO STRONG ONSHORE WIND FLOW WILL RESULT IN CONTINUED ROUGH
SURF...AND THIS COMBINED WITH A SPRING TIDAL CYCLE WILL CREATE A HIGH
RISK OF DANGEROUS AND POTENTIALLY DEADLY RIP CURRENTS THROUGH FRIDAY
EVENING.

ALZ063-064-FLZ002-004-006-041930-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-130706T0000Z/
/O.CON.KMOB.RP.S.0014.000000T0000Z-130706T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
617 AM CDT THU JUL 4 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* WAVES AND SURF...A ROUGH SURF WITH 5 TO 7 FOOT WAVES... 
  POTENTIALLY HIGHER AT TIMES. 

* TIMING...THROUGH FRIDAY EVENING.

* IMPACTS...THE COMBINATION OF MODERATE TO STRONG ONSHORE WIND...
  OFFSHORE SWELL...AND INCREASINGLY ROUGH SURF WILL LIKELY RESULT IN
  THE CREATION OF FREQUENT LIFE THREATENING RIP CURRENTS. BE WATCHFUL
  FOR BREAKS IN THE SURF LINE WHERE AN INCREASED RIP CURRENT RISK MAY
  EXIST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
102 
WHUS44 KMOB 041905
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
205 PM CDT THU JUL 4 2013

...THERE IS A HIGH RIP CURRENT RISK ALONG AREA BEACHES THROUGH
FRIDAY EVENING...

...A HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT
FRIDAY...

.A MODERATE TO STRONG ONSHORE WIND FLOW WILL RESULT IN CONTINUED
ROUGH SURF...AND THIS COMBINED WITH A SPRING TIDAL CYCLE WILL
CREATE A HIGH RISK OF DANGEROUS AND POTENTIALLY DEADLY RIP
CURRENTS THROUGH FRIDAY EVENING.

ALZ063-064-FLZ002-004-006-050315-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-130706T0000Z/
/O.CON.KMOB.RP.S.0014.000000T0000Z-130706T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
205 PM CDT THU JUL 4 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* WAVES AND SURF...A ROUGH SURF WITH 5 TO 7 FOOT WAVES... 
  POTENTIALLY HIGHER AT TIMES. 

* TIMING...THROUGH FRIDAY EVENING.

* IMPACTS...THE COMBINATION OF MODERATE TO STRONG ONSHORE
  WIND...OFFSHORE SWELL...AND INCREASINGLY ROUGH SURF WILL RESULT
  IN THE CREATION OF FREQUENT LIFE THREATENING RIP CURRENTS. BE
  WATCHFUL FOR BREAKS IN THE SURF LINE WHERE AN INCREASED RIP CURRENT
  RISK MAY EXIST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES
AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
222 
WHUS44 KMOB 050400
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1100 PM CDT THU JUL 4 2013

...A HIGH RIP CURRENT RISK CONTINUES ALONG AREA BEACHES THROUGH FRIDAY
EVENING...

...A HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT FRIDAY...

.A MODERATE TO STRONG ONSHORE WIND FLOW WILL RESULT IN CONTINUED
ROUGH SURF...AND THIS COMBINED WITH A SPRING TIDAL CYCLE WILL
CREATE A HIGH RISK OF DANGEROUS AND POTENTIALLY DEADLY RIP
CURRENTS THROUGH FRIDAY EVENING.

ALZ063-064-FLZ002-004-006-051200-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-130706T0000Z/
/O.CON.KMOB.RP.S.0014.000000T0000Z-130706T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1100 PM CDT THU JUL 4 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* WAVES AND SURF...A ROUGH SURF WITH 5 TO 7 FOOT WAVES... 
  POTENTIALLY HIGHER AT TIMES. 

* TIMING...THROUGH FRIDAY EVENING.

* IMPACTS...THE COMBINATION OF MODERATE TO STRONG ONSHORE WIND...
  OFFSHORE SWELL...AND INCREASINGLY ROUGH SURF WILL RESULT IN 
  THE CREATION OF FREQUENT LIFE THREATENING RIP CURRENTS. BE 
  WATCHFUL FOR BREAKS IN THE SURF LINE WHERE AN INCREASED RIP 
  CURRENT RISK MAY EXIST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS AND POTENTIALLY DEADLY RIP
CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
241 
WHUS44 KMOB 050936
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
436 AM CDT FRI JUL 5 2013

...A HIGH RIP CURRENT RISK CONTINUES ALONG AREA BEACHES THROUGH
SATURDAY EVENING...

...A HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT
SATURDAY...

.A MODERATE TO STRONG ONSHORE WIND FLOW WILL RESULT IN CONTINUED
ROUGH SURF...AND THIS COMBINED WITH A SPRING TIDAL CYCLE WILL
CREATE A HIGH RISK OF DANGEROUS AND POTENTIALLY DEADLY RIP
CURRENTS THROUGH SATURDAY EVENING.

ALZ063-064-FLZ002-004-006-051900-
/O.EXT.KMOB.SU.Y.0002.000000T0000Z-130707T0000Z/
/O.EXT.KMOB.RP.S.0014.000000T0000Z-130707T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
436 AM CDT FRI JUL 5 2013

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SATURDAY EVENING...

* WAVES AND SURF...A ROUGH SURF WITH 5 TO 7 FOOT WAVES... 
  POTENTIALLY HIGHER AT TIMES. 

* TIMING...THROUGH SATURDAY EVENING.

* IMPACTS...THE COMBINATION OF MODERATE TO STRONG ONSHORE WIND...OFFSHORE
  SWELL...AND INCREASINGLY ROUGH SURF WILL RESULT IN THE CREATION OF
  FREQUENT LIFE THREATENING RIP CURRENTS. BE WATCHFUL FOR BREAKS IN
  THE SURF LINE WHERE AN INCREASED RIP CURRENT RISK MAY EXIST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS AND POTENTIALLY DEADLY
RIP CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
434 
WHUS44 KMOB 051806
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
106 PM CDT FRI JUL 5 2013

...A HIGH RIP CURRENT RISK CONTINUES ALONG AREA BEACHES THROUGH
SATURDAY EVENING...

...A HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT
SATURDAY...

.A MODERATE TO STRONG ONSHORE WIND FLOW WILL RESULT IN CONTINUED
ROUGH SURF...AND THIS COMBINED WITH A SPRING TIDAL CYCLE WILL
CREATE A HIGH RISK OF DANGEROUS AND POTENTIALLY DEADLY RIP
CURRENTS THROUGH SATURDAY EVENING.

ALZ063-064-FLZ002-004-006-060215-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-130707T0000Z/
/O.CON.KMOB.RP.S.0014.000000T0000Z-130707T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
106 PM CDT FRI JUL 5 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY
EVENING...

* WAVES AND SURF...A ROUGH SURF WITH 5 TO 7 FOOT WAVES...POTENTIALLY
  HIGHER AT TIMES.

* TIMING...THROUGH SATURDAY EVENING.

* IMPACTS...THE COMBINATION OF MODERATE TO STRONG ONSHORE WIND...OFFSHORE
  SWELL...AND INCREASINGLY ROUGH SURF WILL RESULT IN THE CREATION OF
  FREQUENT LIFE THREATENING RIP CURRENTS. BE WATCHFUL FOR BREAKS IN
  THE SURF LINE WHERE AN INCREASED RIP CURRENT RISK MAY EXIST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS AND POTENTIALLY DEADLY
RIP CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
603 
WHUS44 KMOB 060239
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
939 PM CDT FRI JUL 5 2013

...A HIGH RIP CURRENT RISK CONTINUES ALONG AREA BEACHES THROUGH
SATURDAY EVENING...

...A HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT
SATURDAY...

.A MODERATE TO STRONG ONSHORE WIND FLOW WILL RESULT IN CONTINUED
ROUGH SURF. THIS ONSHORE FLOW WILL COMBINE WITH AN ONGOING SPRING
TIDAL CYCLE TO CREATE A CONTINUED HIGH RISK OF DANGEROUS AND
POTENTIALLY DEADLY RIP CURRENTS THROUGH SATURDAY EVENING.

ALZ063-064-FLZ002-004-006-061100-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-130707T0000Z/
/O.CON.KMOB.RP.S.0014.000000T0000Z-130707T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
939 PM CDT FRI JUL 5 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY
EVENING...

* WAVES AND SURF...A ROUGH SURF WITH 3 TO 4 FOOT WAVES... 
  POTENTIALLY HIGHER AT TIMES. 

* TIMING...THROUGH SATURDAY EVENING.

* IMPACTS...THE COMBINATION OF THE MODERATE TO STRONG ONSHORE WIND
  FLOW AND THE ROUGH SURF WILL RESULT IN FREQUENT LIFE THREATENING
  RIP CURRENTS ALONG AREA BEACHES. BE WATCHFUL FOR BREAKS IN THE SURF
  LINE WHERE AN INCREASED RIP CURRENT RISK MAY EXIST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS AND POTENTIALLY DEADLY
RIP CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW
RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
492 
WHUS44 KMOB 061010
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
510 AM CDT SAT JUL 6 2013

...A HIGH RIP CURRENT RISK CONTINUES ALONG AREA BEACHES THROUGH
SUNDAY EVENING...

...A HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT
THIS EVENING...

.A MODERATE TO STRONG ONSHORE WIND FLOW WILL RESULT IN CONTINUED
ROUGH SURF. THIS ONSHORE FLOW WILL COMBINE WITH AN ONGOING SPRING
TIDAL CYCLE TO CREATE A CONTINUED HIGH RISK OF DANGEROUS AND
POTENTIALLY DEADLY RIP CURRENTS THROUGH SUNDAY EVENING.

ALZ063-064-FLZ002-004-006-061900-
/O.EXT.KMOB.RP.S.0014.000000T0000Z-130708T0000Z/
/O.CON.KMOB.SU.Y.0002.000000T0000Z-130707T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
510 AM CDT SAT JUL 6 2013

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY EVENING...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WAVES AND SURF...A ROUGH SURF WITH 3 TO 4 FOOT WAVES... 
  POTENTIALLY HIGHER AT TIMES. 

* TIMING...THROUGH SATURDAY EVENING.

* IMPACTS...THE COMBINATION OF THE MODERATE TO STRONG ONSHORE 
  WIND FLOW AND THE ROUGH SURF WILL RESULT IN FREQUENT LIFE 
  THREATENING RIP CURRENTS ALONG AREA BEACHES. BE WATCHFUL FOR 
  BREAKS IN THE SURF LINE WHERE AN INCREASED RIP CURRENT RISK 
  MAY EXIST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS AND POTENTIALLY DEADLY
RIP CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
471 
WHUS44 KMOB 061830
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CDT SAT JUL 6 2013

...A HIGH RIP CURRENT RISK CONTINUES ALONG AREA BEACHES THROUGH
THE DAY ON SUNDAY...

...HIGH SURF ADVISORY FOR THE BEACHES OF ALABAMA AND THE WESTERN
FLORIDA PANHANDLE HAS BEEN CANCELLED...

.A MODERATE ONSHORE WIND AND LINGERING ONSHORE SWELL WILL MAINTAIN A
HIGH RISK OF DANGEROUS RIP CURRENTS IN THE SURF ZONE AT AREA BEACHES
THROUGH THE DAY ON SUNDAY. MANY AREA GULF BEACHES ALONG THE ALABAMA
COAST AND THE WESTERN FLORIDA PANHANDLE CONTINUE TO FLY RED FLAGS AND
REPORT DANGEROUS SURF CONDITIONS.


ALZ063-064-FLZ002-004-006-070230-
/O.CAN.KMOB.SU.Y.0002.000000T0000Z-130707T0000Z/
/O.CON.KMOB.RP.S.0014.000000T0000Z-130708T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
130 PM CDT SAT JUL 6 2013

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY
EVENING...
...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HIGH
SURF ADVISORY. 

* TIMING...THROUGH SUNDAY EVENING.

* IMPACTS...THE COMBINATION OF MODERATE ONSHORE WIND FLOW AND A
  LINGERING ONSHORE SWELL WILL MAINTAIN FREQUENT LIFE THREATENING RIP
  CURRENTS ALONG AREA BEACHES. BE WATCHFUL FOR BREAKS IN THE SURF
  LINE WHERE AN INCREASED RIP CURRENT RISK MAY EXIST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A CONTINUED HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. 

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Jul 3, 10:35 AM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 3, 10:35 AM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
935 AM CDT WED JUL 3 2013

.UPDATE...MADE ADJUSTMENTS TO HEAVY RAINFALL WORDING ACCOMPANYING
THUNDERSTORMS IN THE FLASH FLOOD WATCH AREA WITH OTHER MINOR
ADJUSTMENTS. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      87  72  87  72  83 /  70  50  60  70  80
PENSACOLA   87  75  85  76  84 /  80  70  70  70  80
DESTIN      83  77  84  76  84 /  90  80  90  70  80
EVERGREEN   87  72  86  72  83 /  90  70  70  70  80
WAYNESBORO  88  67  85  68  84 /  60  50  50  50  60
CAMDEN      86  70  85  70  84 /  80  80  70  70  80
CRESTVIEW   87  73  85  73  85 /  90  80  80  70  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM 1 PM WEDNESDAY TO 7 AM FRIDAY FOR THE
     FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
     ESCAMBIA...

     HIGH RIP CURRENT RISK FROM 7 PM WEDNESDAY TO 1 AM FRIDAY FOR THE
     FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...FLASH FLOOD WATCH FROM 1 PM WEDNESDAY TO 7 AM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK FROM 7 PM WEDNESDAY TO 1 AM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM WEDNESDAY TO 7 PM THURSDAY FOR
     THE FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS
     FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...PENSACOLA BAY
     SYSTEM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

&&
Hazardous weather outlook, Jul 3, 9:56 AM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
856 AM CDT WED JUL 3 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041400-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
856 AM CDT WED JUL 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY OVER SOUTH
CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE WITH SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE REMAINDER OF THE AREA. ABUNDANT
TROPICAL MOISTURE STREAMING INTO THE REGION...COMBINED WITH A NEARLY
STATIONARY TROUGH OF LOW PRESSURE OVER THE AREA...WILL RESULT IN THE
POTENTIAL FOR HEAVY RAINFALL MAINLY ALONG AND EAST OF THE I-65
CORRIDOR THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT
BEGINNING AT 1 PM THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE
AND SOUTH CENTRAL ALABAMA. ADJUSTMENTS TO THE FLASH FLOOD WATCH WITH
REGARD TO COVERAGE AND TIMING MAY BECOME NECESSARY.

RAINFALL AMOUNTS THROUGH TONIGHT WILL RANGE FROM 1.5 TO A LITTLE
OVER 2 INCHES ALONG AND EAST OF I-65 IN ALABAMA AND OVER THE WESTERN
FLORIDA PANHANDLE AND LOCALLY HIGHER AMOUNTS ARE EASILY POSSIBLE.
FURTHER TO THE WEST...LOWER TOTALS ARE EXPECTED THROUGH TONIGHT.

IN ADDITION TO THE HEAVY RAINFALL POTENTIAL...SOME OF THE
THUNDERSTORMS COULD BECOME STRONG TO POSSIBLY SEVERE. STRONG GUSTY
WINDS WILL BE THE PRIMARY THREAT WITH THE STRONGER STORMS. FREQUENT
LIGHTNING WILL ALSO BE POSSIBLE WITH ANY OF THE THUNDERSTORMS.

THERE IS A MODERATE RISK OF RIP CURRENTS EXPECTED ALONG GULF COAST
BEACHES TODAY...INCREASING TO A HIGH RISK TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL CONTINUE INTO AT LEAST
THE EARLY PART OF THE WEEKEND...AND THE GREATEST POTENTIAL WILL
BE UNTIL FRIDAY MORNING OVER SOUTH CENTRAL ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE WHERE A FLASH FLOOD WATCH IS IN EFFECT. THE FLASH
FLOOD WATCH MAY HAVE TO BE EXPANDED IN COVERAGE AND TIME AS
ADDITIONAL INFORMATION BECOMES AVAILABLE.

WIDESPREAD RAIN TOTALS OF 2 TO 5 INCHES ARE EXPECTED OVER MOST OF
THE REGION...WITH SOME LOCATIONS POSSIBLY SEEING DOUBLE THOSE
AMOUNTS. IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING FREQUENT LIGHTNING AND STRONG GUSTY WINDS.

THERE IS AN EXPECTED HIGH RISK OF RIP CURRENTS ALONG AREA GULF
BEACHES THURSDAY INTO THURSDAY NIGHT...AND A MODERATE RISK ON FRIDAY
AS ONSHORE WINDS BEGIN TO SUBSIDE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SEVERE STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY
REPORTS...ESPECIALLY FOR FLOODING ISSUES...THAT ARISE THROUGH THE
END OF THE WEEK.

GMZ630>635-650-655-670-675-041400-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
856 AM CDT WED JUL 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS ARE EXPECTED TO BECOME HAZARDOUS FOR SMALL CRAFT OPERATORS
BY TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL GULF MARINE ZONES
AS WELL AS THE PENSACOLA AND CHOCTAWHATCHEE BAY SYSTEMS TONIGHT. SMALL
CRAFT SHOULD EXERCISE CAUTION OVER THE REMAINING BAYS AND INLAND
WATERWAYS.

THERE IS THE POTENTIAL FOR STRONG GUSTY WINDS AND FREQUENT LIGHTNING WITH
THE STRONGER STORMS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT OPERATORS THROUGH
THURSDAY EVENING...WITH CONDITIONS SLOWLY IMPROVING THEREAFTER.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:35 AM EDTFlash Flood WatchMOB33 hr
Jul 3, 7:03 AM EDTRip Current StatementMOB5 days
Jul 3, 8:07 AM EDTSmall Craft AdvisoryMOB54 hr
Jul 3, 2:45 PM EDTSpecial Marine WarningMOB60 min

Nearby

High Surf Advisories in Florida, 2013High Surf Advisories in Alabama, 2013Every high surf advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.